# SDR USAASB00271

- Difficulty date: September 24, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074922
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 36,339 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

CLT - FLT 1080 - EN ROUTE FROM TPA-PHL, 150 MILES SOUTH OF CAE AT FL370, AIRCRAFT BEGAN TO LOSE PRESSURIZATION AT A SLOW RATE.  CREW COULD NOT CONTROL CABIN.  THEY PERFORMED AN EMERGENCY DESCENT, AT SLOW RATE, FROM FL370 TO FL100.  OXYGEN MASKS WERE DEPLOYED.  FLIGHT DIVERTED INTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE BLEED PRESSURE TO ZERO PSI.  REPLACED DEFECTIVE PRSOV BLEED AIR REGULATOR AND TIGHTENED A LOOSE B-NUT TO PRSOV.  PERFORMED PRESSURIZATION CONTROL TEST PER MM 21-31-00.  OPS TEST GOOD.  REPACKED MASKS AND REPLACED OXYGEN GENERATORS.  (M)
